# SDR AALA201801239010

- Difficulty date: January 19, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 13,290 hours, 4,909 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 420-460
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOOR PANEL SOFT BETWEEN ROWS 4 - 5.   REMOVED AND REPLACED THE FLOOR PANEL IAW AMM 53-21-00,  BS 420 - 460.
